# SDR CA991007034

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Collective
- Part number: 369H7352903
- Condition: Failed
- Location: Loose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PLAY FOUND ON THE COLLECTIVE STICK IN THE THROTTLE MECHANISM WHICH CAUSED THE IDLE POSITION TO BE INCONSISTENT.  UNIT WAS REPAIRED AND REINSTALLED.
